# SDR 20010130CW003

- Difficulty date: December 3, 2000
- Submitted: January 30, 2001
- Operation: General aviation
- Aircraft: N96JJ
- Make and model: Bell 407
- Aircraft serial: 53364
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 407375001105
- Part serial: 0287
- Condition: Inoperative
- Location: Cockpit
- Part time: 419 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

H A S  REPLACED WITH NEW MGT INDICATOR FROM BELL HELICOPTER.
